Large deviations and support results for nonlinear Schrödinger equations with additive noise and applications
ESAIM: Probability and Statistics, Tome 9 (2005), pp. 74-97.

Sample path large deviations for the laws of the solutions of stochastic nonlinear Schrödinger equations when the noise converges to zero are presented. The noise is a complex additive gaussian noise. It is white in time and colored in space. The solutions may be global or blow-up in finite time, the two cases are distinguished. The results are stated in trajectory spaces endowed with topologies analogue to projective limit topologies. In this setting, the support of the law of the solution is also characterized. As a consequence, results on the law of the blow-up time and asymptotics when the noise converges to zero are obtained. An application to the transmission of solitary waves in fiber optics is also given.

DOI : https://doi.org/10.1051/ps:2005005
Classification : 35Q51,  35Q55,  60F10,  60H15
Mots clés : large deviations, stochastic partial differential equations, nonlinear Schrödinger equations, white noise, projective limit, support theorem, blow-up, solitary waves
@article{PS_2005__9__74_0,
     author = {Gautier, \'Eric},
     title = {Large deviations and support results for nonlinear {Schr\"odinger} equations with additive noise and applications},
     journal = {ESAIM: Probability and Statistics},
     pages = {74--97},
     publisher = {EDP-Sciences},
     volume = {9},
     year = {2005},
     doi = {10.1051/ps:2005005},
     zbl = {1136.60346},
     mrnumber = {2148961},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ps:2005005/}
}
TY  - JOUR
AU  - Gautier, Éric
TI  - Large deviations and support results for nonlinear Schrödinger equations with additive noise and applications
JO  - ESAIM: Probability and Statistics
PY  - 2005
DA  - 2005///
SP  - 74
EP  - 97
VL  - 9
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ps:2005005/
UR  - https://zbmath.org/?q=an%3A1136.60346
UR  - https://www.ams.org/mathscinet-getitem?mr=2148961
UR  - https://doi.org/10.1051/ps:2005005
DO  - 10.1051/ps:2005005
LA  - en
ID  - PS_2005__9__74_0
ER  - 
Gautier, Éric. Large deviations and support results for nonlinear Schrödinger equations with additive noise and applications. ESAIM: Probability and Statistics, Tome 9 (2005), pp. 74-97. doi : 10.1051/ps:2005005. http://www.numdam.org/articles/10.1051/ps:2005005/

[1] R. Azencott, Grandes déviations et applications, in École d'été de Probabilité de Saint-Flour, P.L. Hennequin Ed. Springer-Verlag, Berlin. Lect. Notes Math. 774 (1980) 1-176. | Zbl 0435.60028

[2] A. Badrikian and S. Chevet, Mesures cylindriques, espaces de Wiener et fonctions aléatoires Gaussiennes. Springer-Verlag, Berlin. Lect. Notes Math. 379 (1974). | MR 420760 | Zbl 0288.60009

[3] Y.M. Berezansky, Z.G. Sheftel and G.F. Us, Functional Analysis, Vol. 1. Oper. Theor. Adv. Appl. 85 (1997) 125-134. | Zbl 0859.46001

[4] G. Buttazzo, M. Giaquinta and S. Hildebrandt, One-dimensional Variational Problems. Oxford University Press, Oxford. Oxford Lect. Ser. Math. Appl. 15 (1998). | MR 1694383 | Zbl 0915.49001

[5] T. Cazenave, An Introduction to Nonlinear Schrödinger Equations. Instituto de Matématica-UFRJ Rio de Janeiro, Brazil. Textos de Métodos Matématicos 26 (1993).

[6] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions. Cambridge University Press: Cambridge, England. Encyclopedia Math. Appl. (1992). | MR 1207136 | Zbl 0761.60052

[7] A. De Bouard and A. Debussche, The Stochastic Nonlinear Schrödinger Equation in H 1 . Stochastic Anal. Appl. 21 (2003) 97-126. | Zbl 1027.60065

[8] A. De Bouard and A. Debussche, On the effect of a noise on the solutions of the focusing supercritical nonlinear Schrödinger equation. Probab. Theory Relat. Fields 123 (2002) 76-96. | Zbl 1008.35074

[9] A. De Bouard and A. Debussche, Finite time blow-up in the additive supercritical nonlinear Schrödinger equation: the real noise case. Contemp. Math. 301 (2002) 183-194. | Zbl 1017.35105

[10] A. Debussche and L. Di Menza, Numerical simulation of focusing stochastic nonlinear Schrödinger equations. Phys. D 162 (2002) 131-154. | Zbl 0988.35156

[11] S.A. Derevyanko, S.K. Turitsyn and D.A. Yakusev, Non-gaussian statistics of an optical soliton in the presence of amplified spontaneaous emission. Optics Lett. 28 (2003) 2097-2099.

[12] J.D. Deuschel and D.W. Stroock, Large Deviations. Academic Press, New York. Pure Appl. Math. (1986). | MR 997938 | Zbl 0705.60029

[13] A. Dembo and O. Zeitouni, Large deviation techniques and applications (2nd edition). Springer-Verlag, New York. Appl. Math. 38 (1998). | MR 1619036 | Zbl 0896.60013

[14] P.D. Drummond and J.F. Corney, Quantum noise in optical fibers. II. Raman jitter in soliton communications. J. Opt. Soc. Am. B 18 (2001) 153-161.

[15] L.C. Evans, Partial Differential Equations. American Mathematical Society, Providence, Rhode Island, Grad. Stud. in Math. 119 (1998). | Zbl 0902.35002

[16] G.E. Falkovich, I. Kolokolov, V. Lebedev and S.K. Turitsyn, Statistics of soliton-bearing systems with additive noise. Phys. Rev. E 63 (2001) 025601(R).

[17] G. Falkovich, I. Kolokolov, V. Lebedev, V. Mezentsev and S.K. Turitsyn, Non-Gaussian error probability in optical soliton transmission. Physica D 195 (2004) 1-28. | Zbl 1050.78007

[18] É. Gautier, Uniform large deviations for the nonlinear Schrödinger equation with multiplicative noise. Preprint IRMAR, Rennes (2004). Submitted for publication. | MR 2178501 | Zbl 1085.60016

[19] T. Kato, On Nonlinear Schrödinger Equation. Ann. Inst. H. Poincaré, Phys. Théor. 46 (1987) 113-129. | Numdam | Zbl 0632.35038

[20] V. Konotop and L. Vázquez, Nonlinear random waves. World Scientific Publishing Co., Inc.: River Edge, New Jersey (1994). | MR 1425880 | Zbl 1058.76500

[21] R.O. Moore, G. Biondini and W.L. Kath, Importance sampling for noise-induced amplitude and timing jitter in soliton transmission systems. Optics Lett. 28 (2003) 105-107. | Zbl 1053.78506

[22] C. Sulem and P.L. Sulem, The Nonlinear Schrödinger Equation, Self-Focusing and Wave Collapse. Springer-Verlag, New York, Appl. Math. Sci. (1999). | MR 1696311 | Zbl 0928.35157

[23] J.B. Walsh, An introduction to stochastic partial differential equations, in École d'été de Probabilité de Saint-Flour, P.L. Hennequin Ed. Springer-Verlag, Berlin, Lect. Notes Math. 1180 (1986) 265-439. | Zbl 0608.60060

Cité par Sources :